MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CR FEMORAL CEM, LEFT, SZ 3; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED,

EXACTECH, INC. LOGIC CR FEMORAL CEM, LEFT, SZ 3; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED,
Model Number LOGIC CR FEMORAL CEM, LEFT, SZ 3
Medical Device Problem Codes Loss of or Failure to Bond (1068); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Osteolysis (2377); Aseptic loosening (4883)
Date of Event 01/01/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a 66 yo female patient, underwent a revision procedure on the left knee, and was revised to a competitor¿s devices.The surgeon noted the poly was loose on the tray, there was no evidence of subsurface delamination, there was no cement found attached to the femoral component when removed, the alignment of primary components appeared fine, the femoral components were loose, the tibial components were well fixed, and there were signs of osteolysis in both the femur and tibia.The patient was last known to be in stable condition following the event.The device is not available for return.
 
Additional Manufacturer Narrative
Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
H6: the revision reported may have been the result of an insufficient bond between the femoral component and the bone, which led to aseptic (non-infected) femoral loosening and osteolysis.The movement of the tibial insert in the tibial tray may have been the result of backside wear of the tibial insert.However, these allegations cannot be confirmed as the devices were not returned for evaluation, images/radiographs were unable to be obtained, and information regarding the other devices and index surgery date were not provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: b1, b2, d4, h6 - health effect - clinical code, medical device problem code, component code, type of investigation, investigation findings, investigation conclusion and h11.The revision reported may have been the result of an insufficient bond between the femoral component and the bone, which led to aseptic (non-infected) femoral loosening and osteolysis.The movement of the tibial insert in the tibial tray may have been the result of backside wear of the tibial insert.However, these allegations cannot be confirmed as the devices were not returned for evaluation, images/radiographs were unable to be obtained, and information regarding the other devices and index surgery date were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC CR FEMORAL CEM, LEFT, SZ 3
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED,
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
ashley harris
3523771140
MDR Report Key15777562
Report Number1038671-2022-01445
Device Sequence Number5127058
Product Code JWH
UDI-Device Identifier10885862158017
UDI-Public10885862158017
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLOGIC CR FEMORAL CEM, LEFT, SZ 3
Device Catalogue Number02-010-03-0230
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/18/2022
Supplement Date Received by Manufacturer06/29/2023
03/31/2026
Initial Report FDA Received Date11/10/2022
Supplement Report FDA Received Date07/05/2023
04/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/27/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age65 YR
Patient SexFemale
Patient Weight82 KG